# SDR FDEA201305151001

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 71,080 hours, 23,025 cycles
- Engine: Rroyce RB211535E437
- Engine time: 1,429 hours, 907 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Condition: Failed
- Location: Fuel Flow
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE EPR WAS SURGING OR - 0.10 EPR DURING T/O ROLL WITH AUTOTHROTTLES ENGAGED. REJECTED T/O AT 80 KNOTS.  R & R FFG CONTINUED AND ENGINE WAS REMOVED FOR THIS PROBLEM.
